Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Deep and itchy rash. Why are they inflamed? What can I apply?

2 weeks ago i got a deep, bumpy, very itchy rash only on my calves that when I scratch , bleeds . It is slowly spreading up to my knees especially the back of my knees. Areas of skin get very red (inflamed) different times of the day. Cold compresses on most itchy places seem to help the inflamation and itching some. Can t help but scratch in early morning, afternoon and before bed. Thought it might be allergy rash to suppliments. Stopped them a week ago and rash is still spreading.
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Allergist and Immunologist 's  Response
SUPPLIMENTS ARE KNOWN TO CAUSE
YOU DONT USE SUPPLIMENTS IF ALLERGIES ARE THERE
BUT IT WILL TAKE 3 WEEK TO RECOVER AFTER STOPPING
I THINK U HAVE FUNGAL INFECTION AS IT ATTACKS THE AREA PRODUCING SWEAT
TAKE FORCAN 150 MGM ONCE A WEEK FOR 6 WEEK
TAKE ALLEGRA 120 MGM DAILY FOR 3 WEEK'
KEEP SKIN DRY
APPLY QUADRIDERM OINTMENT BD
APPLY CALAMINE AND MYCODERM IN BETWEEN


Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor